MAUDE Adverse Event Report: AESCULAP AG ELAN 4 ELECTRO CONTROL UNIT; HIGHSPEED POWER SYSTEMS

AESCULAP AG ELAN 4 ELECTRO CONTROL UNIT; HIGHSPEED POWER SYSTEMS
Model Number GA800
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap that a elan 4 electro control unit (part # ga800) was to be used during a laminectomy procedure performed on (b)(6) 2021.According to the complainant, the device did not work correctly.Reportedly, when the control unit was plugged in, it began its normal startup procedure.However, when the hand-control cord was plugged into the unit, the display flashed red, then black, and returned to the startup procedure.The unit was reset, but the error recurred.Additionally, due to the rural location of the facility, another control unit was not immediately available, which resulted in the cancellation of the case.The complaint device was returned to the manufacturer for evaluation.Additional information has been requested, but has not yet been received.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Based upon new information received, this event was re-evaluated and is considered no longer reportable - no malfunction or serious injury.

Brand Name
ELAN 4 ELECTRO CONTROL UNIT
Common Device Name
HIGHSPEED POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11387904
Report Number9610612-2021-00126
Device Sequence Number3866008
Product Code HBC
UDI-Device Identifier04046963794255
UDI-Public4046963794255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA800
Device Catalogue NumberGA800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1